Translator Disclaimer
March 2012 The complexity of squares in the group of isometries of the Baire space
Aaron Hill
J. Symbolic Logic 77(1): 329-336 (March 2012). DOI: 10.2178/jsl/1327068706

Abstract

We prove that in the Polish group of isometries of the Baire space the collection of n-th powers is non-Borel. We also prove that in the Polish space of trees on ℕ the collection of trees that have an automorphism under which every node has order exactly n is non-Borel.

Citation

Download Citation

Aaron Hill. "The complexity of squares in the group of isometries of the Baire space." J. Symbolic Logic 77 (1) 329 - 336, March 2012. https://doi.org/10.2178/jsl/1327068706

Information

Published: March 2012
First available in Project Euclid: 20 January 2012

zbMATH: 1261.03142
MathSciNet: MR2951644
Digital Object Identifier: 10.2178/jsl/1327068706

Rights: Copyright © 2012 Association for Symbolic Logic

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.77 • No. 1 • March 2012
Back to Top